# SDR IPXA11568829

- Difficulty date: August 12, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 688-694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, PROTRUDING DENT IN FUSELAGE SKIN BS 688-694 JUST BELOW S25R.  REPAIRED IAW SRM 53-00-01-2R-2.
